# SDR VTZA97583

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Nav Rt Unit
- Part number: 6226137001
- Condition: Failure
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6329 - BOS-PWM - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO NR 2 HSI AND GLIDESLOPE RED FLAGS ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NAV RT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
